Alert archive / Kentucky / Tornado Warnings in 2008
Tornado Warning 37, NWS Louisville, KY
NWS Louisville, KY issued this tornado warning at Feb 6, 2008, 3:11 AM CST for Adair County, Kentucky. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 6, 2008, 3:11 AM CST (09:11 UTC)
- Expired
- Feb 6, 2008, 3:34 AM CST
- In force
- 23 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
County Adair County, KY
The radar
The Louisville radar (KLVX), 116 km from the middle of the area, began a volume at 09:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 5, 11:41 PM CST | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 9.2 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 706 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 812 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 300 m²/s²
- 0-3 km storm-relative helicity
- 362 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 3.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KLMK 060912
TORLMK
KYC001-060945-
/O.NEW.KLMK.TO.W.0037.080206T0911Z-080206T0945Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
311 AM CST WED FEB 6 2008
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* TORNADO WARNING FOR...
ADAIR COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 345 AM CST...
* AT 307 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 10 MILES
SOUTHWEST OF COLUMBIA MOVING NORTHEAST AT 45 MPH.
* THE TORNADO WILL BE NEAR...
COLUMBIA BY 315 AM CST...
VESTER BY 320 AM CST...
ELLA BY 325 AM CST...
KNIFELY BY 330 AM CST...
PELLYTON BY 335 AM CST...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.
TORNADOES AT NIGHT CAN BE EXTREMELY DANGEROUS. DO NOT WAIT UNTIL
YOU SEE OR HEAR THE TORNADO. IT MAY BE TOO LATE.
LAT...LON 3695 8534 3709 8548 3729 8514 3719 8506
3719 8505 3715 8509 3712 8510
TIME...MOT...LOC 0911Z 233DEG 41KT 3707 8533
$$
132 follow-up statements
000
WWUS53 KLMK 060925
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
425 AM EST WED FEB 6 2008
KYC001-060945-
/O.CON.KLMK.TO.W.0037.000000T0000Z-080206T0945Z/
ADAIR KY-
325 AM CST WED FEB 6 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 345 AM CST FOR
NORTHEASTERN ADAIR COUNTY...
AT 320 AM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM WITH STRONG ROTATION. THE STORM WAS LOCATED
BETWEEN VESTER AND ELLA...MOVING NORTHEAST AT 60 MPH.
ELLA IS STILL IN THE PATH OF THIS DANGEROUS STORM
EVACUATE MOBILE HOMES OR VEHICLES...AND GET INSIDE A SUBSTANTIAL
SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH
OR OTHER LOW SPOT AND COVER YOUR HEAD.
LAT...LON 3705 8522 3715 8521 3726 8512 3721 8508
3719 8506 3719 8505 3715 8509 3712 8510
TIME...MOT...LOC 0925Z 238DEG 56KT 3718 8509
$$
13000
WWUS53 KLMK 060934
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
433 AM EST WED FEB 6 2008
KYC001-060943-
/O.CAN.KLMK.TO.W.0037.000000T0000Z-080206T0945Z/
ADAIR KY-
333 AM CST WED FEB 6 2008
...THE TORNADO WARNING FOR NORTHEASTERN ADAIR COUNTY IS CANCELLED...
THE STORM THAT PROMPTED THE WARNING MOVED OUT OF THE WARNED AREA.
THE STORM PASSED JUST SOUTH OF COLUMBIA. IF YOU WITNESSED SEVERE
WEATHER OR SUFFERED DAMAGE PLEASE LET THE NATIONAL WEATHER
SERVICE...LOCAL MEDIA...OR LAW ENFORCEMENT KNOW.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST WEDNESDAY MORNING
FOR SOUTHEASTERN KENTUCKY.
LAT...LON 3705 8522 3715 8521 3726 8512 3721 8508
3719 8506 3719 8505 3715 8509 3712 8510
TIME...MOT...LOC 0933Z 238DEG 56KT 3724 8495
$$
13What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this tornado warning went out at Feb 6, 3:10 AM CST, 1 minute earlier.
Area forecast discussion, Feb 6, 3:10 AM CST, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
410 AM EST WED FEB 6 2008
.SHORT TERM (TODAY THROUGH FRIDAY)...
BUSY NIGHT WITH SEVERE WEATHER STILL ONGOING AT 09Z.
A SQUALL LINE WITH MANY SEVERE AND A NUMBER OF TORNADIC STORMS OVER
THE AREA TUESDAY EVENING AND OVERNIGHT. SOME SEVERE STORMS REMAINED
OVER THE SOUTHEAST PARTS OF THE FORECAST AREA EARLY THIS MORNING AND
A LARGE AREA OF SHOWERS AND A FEW THUNDERSTORMS STILL COVERED MUCH
OF THE AREA EAST OF INTERSTATE 65 WITH SPOTTY SHOWERS BEHIND.
A COLD FRONT WILL BE PUSHING THROUGH THE AREA TODAY WITH
TEMPERATURES REMAINING NEARLY STEADY OF FALLING SLOWLY DURING THE
AFTERNOON. SCATTERED SHOWERS WILL CONTINUE OVER THE AREA TODAY WITH
THE MOST NUMEROUS SHOWERS OVER THE EAST. THESE WILL DECREASE THIS
AFTERNOON AND END BY EVENING.
WRAP AROUND MOISTURE AROUND THE SURFACE AND UPPER LEVEL LOW WILL
CROSS THE FORECAST AREA TONIGHT AND KEEP MOSTLY CLOUDY SKIES OVER
THE AREA.
DUE TO THE SEVERE WEATHER MADE ONLY LIMITED CHANGES TO THE FORECAST
THIS MORNING AND CONCENTRATED ON TODAY TONIGHT.
.LONG TERM (FRIDAY NIGHT THROUGH TUESDAY)...
MADE NO CHANGES TO THIS PART OF FORECAST.
RELATIVELY BENIGN WEATHER IN STORE FOR THE LONG TERM AS MORE COOLER
AIR REMAINS IN PLACE FOLLOWING FRONTAL PASSAGE LATER TONIGHT AND
TOMORROW. EVEN SO...TEMPERATURES AT OR ABOVE SEASONAL NORMS FOR
REMAINDER OF THE WORK WEEK BEFORE A SECOND SURGE ARCTIC AIR MAKES
ITS WAY IN FOR THE WEEKEND WITH A CLIPPER CURRENTLY PROGGED TO HAVE
A BIGGER IMPACT ON THE EAST COAST THAN THE OHIO VALLEY.
AT THIS TIME THE WEEKEND SYSTEM DOES NOT APPEAR TO OFFER MUCH MORE
THAN A DUSTING OF SNOW SOUTH OF THE OHIO RIVER...BUT SOME
MEASURABLE SNOWFALL COULD OCCUR IN SOUTHERN INDIANA. HOWEVER...TOO
FAR OUT AT THIS TIME FOR HIGH CONFIDENCE.
MAX TEMPS THROUGH THE PERIOD WILL SEE SAW FROM 40S THURSDAY TO LOWER
50S FRIDAY...THEN BACK DOWN TO 30S ON SATURDAY BEFORE RETURNING TO
NEAR 50 BY TUESDAY.
MIN TEMPS BOTTOM OUT IN THE TEENS SUN AND 20S MONDAY...OTHERWISE
MAINLY IN THE 30S.
&&
.AVIATION (06Z TAFS)...
LINE OF SEVERE THUNDERSTORMS MOVING ACROSS CWA AT 0530Z WITH
DAMAGING WINDS TO GREATER THAN 60 KTS. VERY HEAVY RAIN ALSO
OCCURRING WITH AND BEHIND THE LINE OF STORMS. CIGS AND VSBYS LOWER
TO IFR ALONG AND BEHIND THE SQUALL LINE. STRONG GUSTY WINDS AND
THUNDERSTORMS CONTINUE BEHIND THE LINE FOR ABOUT TWO TO THREE HOURS.
AS THE FRONT MOVES TO THE EAST SCATTERED SHOWERS WILL STILL BE
POSSIBLE BEHIND THE FRONT BUT CIGS AND VSBYS IMPROVE TO MVFR.
&&
.LMK WATCHES/WARNINGS/ADVISORIES...
KY...FLOOD WATCH UNTIL 7 AM EST WEDNESDAY FOR KYZ032.
IN...FLOOD WATCH UNTIL 7 AM EST /6 AM CST/ WEDNESDAY FOR INZ076>079-
083-084-089>092.
&&
SHORT TERM...MBS
LONG TERM....JBS
AVIATION.....MBSHazardous weather outlook, Feb 5, 2:40 PM CST, 12 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 340 PM EST TUE FEB 5 2008 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-061000- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 340 PM EST (240 PM CST) TUE FEB 5 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS EVENING AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE OUTLOOK AREA LATE THIS AFTERNOON AND EVENING...GENERALLY WEST OF INTERSTATE 65. SOME OF THESE THUNDERSTORMS COULD BE SEVERE WITH DAMAGING WINDS AND ISOLATED TORNADOES POSSIBLE. LATER TONIGHT...A STRONG COLD FRONT IS FORECAST TO MOVE EAST THROUGH THE REGION. ACCOMPANYING THIS FRONT WILL BE A LINE OF STRONG TO SEVERE THUNDERSTORMS. THE FRONT SHOULD ENTER THE WESTERN SECTIONS OF THE OUTLOOK AREA AFTER 10 PM EST. THE MAIN THREAT WITH THIS LINE OF STORMS WILL BE DAMAGING WINDS ALONG WITH THE THREAT OF ISOLATED TORNADOES. HEAVY RAIN ASSOCIATED WITH THE STORMS MAY LEAD TO LOCAL FLOODING ISSUES...ESPECIALLY ACROSS SOUTHERN INDIANA. A FLOOD WATCH REMAINS IN EFFECT UNTIL WEDNESDAY MORNING FOR ALL OF SOUTH-CENTRAL INDIANA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY. COLDER AIR RETURNS FOR THE WEEKEND...WITH THE POSSIBILITY OF SOME LIGHT SNOW SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS WILL BE REQUIRED THIS EVENING AND TONIGHT. MJ/JBS
In the hours before
Local storm report, Feb 6, 1:36 AM CST, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
236 AM EST WED FEB 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 AM TSTM WND DMG 5 N RICHMOND 37.82N 84.29W
02/06/2008 MADISON KY PUBLIC
STORAGE SHED BLOWN ONTO ROAD AT INTERSECTION OF STATE
HIGHWAY 627 AND LOST FORK ROAD. LOCAL STORES ICE MAKING
MACHINE OVERTURNED.
&&
JSDLocal storm report, Feb 6, 1:40 AM CST, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
240 AM EST WED FEB 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 AM TSTM WND DMG MILTON 38.71N 85.37W
02/06/2008 TRIMBLE KY TRAINED SPOTTER
1 TRAILER DESTROYED BY FALLEN TREE ON PIKE ROAD. POWER
LINES DOWN ON PYLES ROAD WITH POWER OUT IN AGIN
SUBDIVISION. TREES DOWN COUNTYWIDE.
&&
JSDLocal storm report, Feb 6, 1:45 AM CST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
245 AM EST WED FEB 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 AM TSTM WND DMG 3 NW FORD 37.91N 84.29W
02/06/2008 MADISON KY FIRE DEPT/RESCUE
TREES WERE DOWN ON SIMPSON LANE SOUTHWEST OF FORT
BOONESBORO. TREES WERE ALSO BLOCKING HIGHWAY 388.
&&
MRCLocal storm report, Feb 6, 1:55 AM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
255 AM EST WED FEB 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1237 AM TSTM WND DMG ELIZABETHTOWN 37.70N 85.87W
02/06/2008 HARDIN KY LAW ENFORCEMENT
POSSIBLE TORNADO. THE ROOF WAS BLOWN OFF CENTRAL HARDIN
HIGH SCHOOL AT HIGHWAY 62 AND RING ROAD.
&&
MRCLocal storm report, Feb 6, 2:24 AM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
324 AM EST WED FEB 06 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 AM TSTM WND DMG 3 SSE HOLLAND 36.66N 86.05W
02/06/2008 ALLEN KY TRAINED SPOTTER
TRAILERS WERE OVERTURNED AND HOUSES WERE DESTROYED IN THE
AMOS AREA. POSSIBLE TORNADO.
&&
MRCSpecial weather statement, Feb 6, 3:09 AM CST, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 409 AM EST WED FEB 6 2008 KYZ075>078-081-082-061015- MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY- CLINTON KY- INCLUDING THE CITIES OF...TOMPKINSVILLE...EDMONTON...COLUMBIA... JAMESTOWN...BURKESVILLE...ALBANY 309 AM CST WED FEB 6 2008 STRONG THUNDERSTORMS WILL CONTINUE OVER SOUTHEASTERN PORTIONS OF CENTRAL KENTUCKY THROUGH 415 AM CST. THESE STORMS MAY PRODUCE SEVERE WEATHER...INCLUDING TORNADOES...AT A MOMENTS NOTICE. BE PREPARED TO TAKE SHELTER QUICKLY A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM CST. 13
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 7:48 PM CST | Tornado Warning | LMK | Butler, Ohio | 42 min |
| Feb 5, 8:25 PM CST | Tornado Warning | LMK | Breckinridge, Hancock, Ohio | 35 min |
| Feb 5, 8:50 PM CST | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 25 min |
| Feb 5, 9:46 PM CST | Severe Thunderstorm Warning | LMK | Trimble | 29 min |
| Feb 5, 10:13 PM CST | Tornado Warning | LMK | Meade | 32 min |
| Feb 5, 10:21 PM CST | Tornado Warning | LMK | Allen, Monroe | 39 min |
| Feb 5, 10:29 PM CST | Severe Thunderstorm Warning | LMK | Breckinridge, Hancock, Meade, Ohio | 31 min |
| Feb 5, 10:48 PM CST | Severe Thunderstorm Warning | LMK | Butler, Grayson, Ohio | 27 min |
| Feb 5, 10:52 PM CST | Flash Flood Warning | LMK | Jefferson | 6 hr |
| Feb 5, 10:52 PM CST | Tornado Warning | LMK | Adair, Cumberland, Metcalfe, Monroe, Russell | 38 min |
| Feb 5, 10:54 PM CST | Tornado Warning | LMK | Meade | 21 min |
| Feb 5, 11:01 PM CST | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin, Meade | 29 min |
| Feb 5, 11:07 PM CST | Tornado Warning | LMK | Jefferson | 23 min |
| Feb 5, 11:13 PM CST | Severe Thunderstorm Warning | LMK | Bullitt, Nelson | 32 min |
| Feb 5, 11:15 PM CST | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Grayson, Hardin | 30 min |
| Feb 5, 11:26 PM CST | Tornado Warning | LMK | Casey, Russell | 34 min |
| Feb 5, 11:27 PM CST | Tornado Warning | LMK | Bullitt, Hardin, Jefferson, Larue, Nelson, Spencer | 33 min |
| Feb 5, 11:30 PM CST | Severe Thunderstorm Warning | LMK | Henry, Oldham, Trimble | 45 min |
| Feb 5, 11:31 PM CST | Flash Flood Warning | LMK | Oldham, Trimble | 6 hr |
| Feb 5, 11:33 PM CST | Severe Thunderstorm Warning | LMK | Franklin, Henry, Jefferson, Oldham, Shelby, Spencer | 27 min |
| Feb 5, 11:40 PM CST | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Logan, Warren | 50 min |
| Feb 5, 11:40 PM CST | Severe Thunderstorm Warning | LMK | Edmonson, Green, Hart, Larue, Marion, Taylor | 35 min |
| Feb 5, 11:45 PM CST | Tornado Warning | LMK | Green, Hart, Larue, Marion, Taylor | 30 min |
| Feb 5, 11:46 PM CST | Tornado Warning | LMK | Casey, Garrard, Lincoln | 29 min |
| Feb 5, 11:51 PM CST | Tornado Warning | LMK | Anderson, Marion, Nelson, Shelby, Spencer, Washington | 39 min |
| Feb 5, 11:59 PM CST | Tornado Warning | LMK | Anderson, Franklin, Scott, Woodford | 31 min |
| Feb 6, 12:08 AM CST | Tornado Warning | LMK | Anderson, Boyle, Marion, Mercer, Washington, Woodford | 37 min |
| Feb 6, 12:19 AM CST | Severe Thunderstorm Warning | LMK | Adair, Casey, Green, Lincoln, Marion, Taylor | 26 min |
| Feb 6, 12:21 AM CST | Tornado Warning | LMK | Bourbon, Boyle, Fayette, Garrard, Harrison, Jessamine and 5 more | 24 min |
| Feb 6, 12:25 AM CST | Tornado Warning | LMK | Logan, Simpson | 35 min |
| Feb 6, 12:30 AM CST | Tornado Warning | LMK | Casey, Lincoln | 30 min |
| Feb 6, 12:33 AM CST | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 27 min |
| Feb 6, 12:36 AM CST | Tornado Warning | LMK | Clark, Fayette, Madison | 24 min |
| Feb 6, 12:40 AM CST | Severe Thunderstorm Warning | LMK | Logan, Warren | 20 min |
| Feb 6, 12:47 AM CST | Severe Thunderstorm Warning | LMK | Garrard, Madison | 28 min |
| Feb 6, 12:53 AM CST | Severe Thunderstorm Warning | LMK | Simpson, Warren | 7 min |
| Feb 6, 1:37 AM CST | Tornado Warning | LMK | Allen, Barren, Monroe | 23 min |
| Feb 6, 2:00 AM CST | Tornado Warning | LMK | Barren, Metcalfe, Monroe | 45 min |
| Feb 6, 2:31 AM CST | Tornado Warning | LMK | Adair, Russell | 29 min |
| Feb 6, 2:57 AM CST | Tornado Warning | LMK | Casey, Lincoln, Russell | 33 min |
| Feb 6, 7:26 AM CST | River Flood Warning | LMK | Bourbon | 25 hr |
| Feb 6, 10:29 AM CST | River Flood Warning | LMK | Nicholas, Robertson | 22 hr |
| Feb 6, 10:36 AM CST | River Flood Warning | LMK | Ohio | 30 hr |
| Feb 6, 11:15 AM CST | River Flood Warning | LMK | Edmonson | 57 hr |
| Feb 6, 11:15 AM CST | River Flood Warning | LMK | Butler, Warren | 3 days |
| Feb 6, 11:15 AM CST | River Flood Warning | LMK | Butler, Muhlenberg, Ohio | 4 days |
| Feb 6, 11:37 AM CST | River Flood Warning | LMK | Hardin, Nelson | 57 hr |
| Feb 6, 12:05 PM CST | High Wind Warning | LMK | Anderson, Bourbon, Boyle, Casey, Clark, Clinton and 12 more | 3 hr |
Nearby
Tornado Warnings in Kentucky, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.